# SDR UALA2011120606716

- Difficulty date: December 6, 2011
- Submitted: December 8, 2011
- Operation: Air carrier
- Aircraft: N585UA
- Make and model: Boeing 757222
- Aircraft serial: 26709
- Aircraft time: 61,110 hours, 21,645 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBEAM IS CORRODED AT STA 310.5 RBL 50.  MAJOR REPAIR ACCOMPLISHED.  REMOVED DAMAGED SECTION OF T-CAP AND FABRICATED A NEW T-CAP SECTION, REPAIR ANGLES AND STRAPS PER REO G14282, REV A AND EC-RA 5310-05423 ON NON ROUTINE 27866.  THIS IS A CATEGORY A PERMANENT REPAIR.
